Finite-size effects on semi-directed Barabasi–Albert networks

Radwan, Mohammed A. and Sumour, Muneer A. and Elbitar, Areij and Shabat, Mohammed M. and Lima, F. W. (2016) Finite-size effects on semi-directed Barabasi–Albert networks. International Journal of Modern Physics C, 27 (9). pp. 1-11. ISSN 0129-1831

Full text not available from this repository.
Official URL: https://www.worldscientific.com/doi/abs/10.1142/S0...

Abstract

In scale-free Barabasi–Albert (BA) networks, we study the finite-size effect at different number m of neighbors. So, we investigate the effect of finite network size N for the recently developed semi-directed BA networks (SDBA1 and SDBA2) at ¯xed 2 � m � 300) and show and explain the gap in the distribution of the number kðiÞ of neighbors of the nodes i.

Item Type: Article
Subjects: Q Science > QC Physics
Divisions: Faculty of Engineering, Science and Mathematics > School of Physics
Depositing User: د. منير احمد عبد القادر سمور
Date Deposited: 02 Apr 2018 12:37
Last Modified: 02 Apr 2018 12:37
URI: http://scholar.alaqsa.edu.ps/id/eprint/611

Actions (login required)

View Item View Item